Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: depression as transient side effect Hattree

Posted by Krissy P on March 11, 2003, at 18:29:33

In reply to Re: depression as transient side effect Krissy P, posted by Hattree on March 11, 2003, at 15:23:05

Yes, it has. But I waited it out under careful supervision from my pdoc (in a behavioral medicine ward) and it worked-I definately have found the medication beneficial and that is coming from one who was in denial-major non-med compliant-lost a doc or two because of that, and who has now understood that medication is a huge part of my recovery:-)
Did this help? Hope so,
Keep in touch.
==================================================================================================


But has this actually happened to you personally? I have been through many a med and many a side-effect (though actually I've been lucky with SEs in general), but I have had my depression go from moderate to crushing on day one or two of a medication, clearly because of the medication. Have you had this experience and ultimately found the medication beneficial?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:207864
URL: http://www.dr-bob.org/babble/20030310/msgs/208184.html